Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tye

Question for post tanerrs

Hey everyone, what up. I am about 1.5 months post tane. The results were freaking amazing. I dind't really see amazing results until about a month after i was done. the redness went away and my skin is perfect. I never really had the scarring acen, i think i just spread it around and made it worse bc i would freak out and wash my face like 3 times a day before i knew that it was actually making it worse. My skin improves everyday, but sometimes ill just get a red mark that pops up, then fades away really quick. or a tiny whitehead that goes away within a day. is this normal? thanks dudes.

Share this post


Link to post
Share on other sites

getting the occasional spot is common post accutane, remember accutane is a treatment not a CURE

everyone i know personally who has taken accutane still gets spots, but it's nothing compared to how it was BEFORE the accutane.

I'm post accutane right now as well and get spots, but they are minor and don't really bother me

Share this post


Link to post
Share on other sites

I'm 4 months post tane. I occassionally get the odd minor spot or two that freaks me out but nothing major so far. Just trying to take it as it comes but at the moment feeling good about my skin. Wishing you continued success.

Share this post


Link to post
Share on other sites

8.5 months post tane and got a decent-sized pimple just the other day. It's totally normal, especially as your body adjusts to life away from the medications.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×